# SDR DALA2018012600440

- Difficulty date: January 25, 2018
- Submitted: January 26, 2018
- Operation: Air carrier
- Aircraft: N390DA
- Make and model: Boeing 737832
- Aircraft serial: 30536
- Aircraft time: 58,084 hours, 22,566 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Contaminated
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI OUT,  BRAKES APPLIED UNEVENLY. ACFT PULLS HARD RIGHT. FEELS LIKE THE LEFT MAIN BRAKE INOPERATIVE.  INSPECTED ALL FOUR BRAKES AND WHEEL ASSEMBLIES FOR DEFECT. FOUND NR 3 WHEEL ASSY IN POOR CONDITION.  R & R IAW AMM 32-45.  FOUND THE NR 4 BRAKE ASSY AIR IN HYD SYS. BLEED ALL FOUR BRAKES IAW AMM 32-41.
